| Model Number |
3662 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent surgical intervention on an unknown date wherein the entire system was explanted for an unknown reason.
Additional Manufacturer Narrative
Date of event is estimated.Patient weight: unknown.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.